Accessibility Tools

Skip to main content

S.M. – Michigan

Tagged with:

Describe the symptoms and the timeline of the reaction.

"7/29/21

I am a 63 year old woman and a recently retired dental hygienist of 41 years. I loved my profession but had to stop due to carpal tunnel syndrome. Overall, I have been healthy, eating in moderation and exercising on a regular basis; cardio, barre, strength training, etc.

I had the Pfizer “V” on April 21, 2021 and I was very hesitant about it. I wasn’t going to do it, but due to unforeseen circumstances, I reluctantly did it. About 10 days later, I woke up in the middle of the night with extreme pain in my upper and lower limbs. At first, I attributed the arm and hand pain to carpal tunnel. However, the pain was beyond anything that I ever experienced before, and, it was in my lower legs and feet, as well. This deep pain lasted all that day and slowly dissipated 3 days later. Since then, the pain tends to be intermittent and jumps form one area to another. One day I will be fine, the next, I have some discomfort in a new area. I don’t know about anyone else, but, I get achy spasms in the area of my injection site. It is very strange.

I saw a neurologist4 weeks ago and he feels that this is more of a case for a rheumatologist. He took an inflammatory panel and most of the tests came back negative with no signs of inflammation. However, my ANA came back positive at 1:1260 speckled. This is a very high range. He also ordered an EMG for carpal tunnel.

All in all, I was not happy after the visit. He seemed put out and , again, was leaning more toward my seeing a rheumatologist. He also said that this was probably NOT from the “V’. And there is a rare incidence of Guillame-Barre disease.

Two weeks ago, I saw my primary care doc for a physical and I told her about my neurologist visit. She was very kind about my concerns. She referred me to a rheumatologist. She didn’t even mention getting the 2nd “V”. I asked her to do some basic bloodwork, especially the CBC. I didn’t push much more.

As someone who has been in healthcare for many years, I am very sad and concerned about the state of medical care. I believe many of our physicians and healthcare workers know about the dangers of the “V”, but are in fear of losing their jobs and livelihoods. They know that there are other alternatives to this disease.

Today, I noticed bruising on my hand that came out of nowhere. Those darn prions!

So, this is what I am sharing and I am happy that others are coming forth with their testimonies. Blessings of good health to all of you!

-S.M. - Michigan"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.